DOI 10.3928/01913913-20050301-07
Ocular complications of sigmoid sinus thrombosis from L-asparaginase.
Аннотация
This article presents a 9-year-old boy with acute lymphocytic leukemia who developed ocular complications after beginning treatment with L-asparaginase. Ocular motor examination revealed esotropia with a right abduction deficit, consistent with a sixth nerve palsy, and funduscopy revealed bilateral optic disc edema. Thrombosis of the right sigmoid sinus was noted on magnetic resonance imaging and magnetic resonance venography. Symptoms gradually resolved after discontinuing L-asparaginase and treatment with heparin.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.